MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 05171377190
Medical Device Problem Codes No Device Output (1435); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable phosphorus gen.2 results for one patient from cobas 8000 c702 module serial number (b)(4).The customer alleged interference in the samples.On (b)(6) 2022, the result was 9.80 mg/dl.The sample was repeated and the same result was obtained.On (b)(6) 2022, the result from a new sample was 9.58 mg/dl.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Due to the limited data, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
PHOS2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16241679
Report Number1823260-2023-00232
Device Sequence Number12413714
Product Code CEO
UDI-Device Identifier04015630925094
UDI-Public04015630925094
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number05171377190
Device Lot Number57491001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CO-DIOVAN; LIXIANA; OLFREX; SELECTRA; TENSINOR
Patient Age83 YR
Patient SexFemale